# SDR DALA2025070805073

- Difficulty date: June 18, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 96,041 hours, 45,060 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3219  ON T/O ROLL OXY MASKS AT 32 ABC DROPPED. C/A: INSPECTED 32ABC PSU OXY PANEL. NO VISUAL DEFECTS NOTED WITH MASK PACKING, LANYARDS, OR HOSES. PSU FULLY ATTACHED TO RAIL ASSY WITH NO OBVIOUS DEFECT. CANNOT DUPLICATE ISSUE AT THIS TIME. ALL WORK PERFORMED PER AB 319/320/321 AMM 25-25 AND 35-21. "M" PROCEDURES COMPLIED WITH. MCO PLACARD REMOVED. (LP: 7538559)
